# SDR CALA2025010701826

- Difficulty date: January 4, 2025
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N44501
- Make and model: Airbus A321-271NX
- Aircraft serial: 11500
- Aircraft time: 3,175 hours, 1,116 cycles
- Engine: Iae PW1133GJM
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Transducer
- Part number: 5328351
- Part serial: 3MCAG01936
- Condition: Faulted
- Location: Nr 2 Engine
- Part time: 3,160 hours, 1,112 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT AND LEVEL OFF NUMBER TWO ENG N1 ANDN2 VIBRATION AT 10VIBRATION REPORT POST FLIGHT REPORT PIC ADDED TROUBLESHOT NF HIGH VIBRATION DETECTED REF TSM 71-00-00-810-859-A. PERFORMED 'TROUBLESHOOT THE ENGINE AFTER A HIGH FAN VIBRATION EVENT' REF TSM TASK 71-00-00-810-857-A UP TO AND INCLUDING STEP 4.A.(5). FADEC TESTS OK. NO MESSAGES RELATED TO OIL TEMP, OIL DEBRIS, OR ENGINE STALL NOTED. NO AMBER X'S OBSERVED OR REPORTED BY CREW. CREW REPORTED IN VIBE SURVEY THAT FELT VIBRATION WAS MINIMAL TO NONEXISTENT WHILE INDICATION READ 10.0 FOR N1 AND N2 ON CLIMB OUT 78 PERCENT N1. INDICATION RETURNED TO NORMAL WHEN CREW LEVELED OFF AND REDUCED THROTTLES. HISTORY SHOWS FAULT OF 4068KS VIBRATION SENSOR. REF TSM 77-32-00-810-824-A DUE TO PREVIOUS HISTORY, R&R FWD VIBRATION SENSOR (4068KS) REF AMM 77-32-21-400-801-A. CONTINUED ON TSM 71-00-00-810-857-A STARTING AT STEP 4.A.(6). COMPLETED UP TO AND INCLUDING STEP 4.A.(15). ADD EMP:U413394 FOUND NO EVIDENCE OF DAMAGE/WARPING TO STAGE 1, 2, AND 3 LPC BLADES. NO EVIDENCE OF FOD OR DAMAGE TO THE ENGINE INLET OR EXHAUST AREA. INSPECTED EXTERNAL HARDWARE AND FOUND TO BE SECURE. NO METALLIC SHAVINGPERFORMED TEST 6, EEC IDLE AND REST 8, VIBRATION SURVEY ON RIGHT ENGINE. HIGHEST INDICATED VIBRATION WAS .2. NO FAULTS BEFORE OR AFTER RUN. VIBRATION WITHIN LIMITS.
